# SDR AALA201602109008

- Difficulty date: February 9, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 41,415 hours, 26,738 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301500
- Part serial: CC2297
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  RT ELEVATOR UPPER SURFACE SKIN HAS EVIDENCE OF WATER INGRESS AT 5.5" FROM THE TE & 95.25 FROM THE INBD END.  REPAIRED ELEVATOR IAW SRM 55-21-11-201 PARA 5E FIGURE 205.
